American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information   
View Article: PDF

[2] Keith Johnson. Super-additive sequences and algebras of polynomials. Proc. Amer. Math. Soc. 139 (2011) 3431-3443. MR 2813375.
Abstract, references, and article information   
View Article: PDF

[3] Zhi-Wei Sun and Wei Zhang. Binomial coefficients and the ring of $p$-adic integers. Proc. Amer. Math. Soc. 139 (2011) 1569-1577. MR 2763746.
Abstract, references, and article information   
View Article: PDF

[4] Li-Lu Zhao, Hao Pan and Zhi-Wei Sun. Congruences for the second-order Catalan numbers. Proc. Amer. Math. Soc. 138 (2010) 37-46. MR 2550168.
Abstract, references, and article information   
View Article: PDF

[5] X. R. Ma. An extension of Warnaar's matrix inversion. Proc. Amer. Math. Soc. 133 (2005) 3179-3189. MR 2160179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chao-Ping Chen and Feng Qi. The best bounds in Wallis' inequality. Proc. Amer. Math. Soc. 133 (2005) 397-401. MR 2093060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dan Marshall. The product of a nonsymmetric Jack polynomial with a linear function. Proc. Amer. Math. Soc. 131 (2003) 1817-1827. MR 1955270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. Krattenthaler. A new matrix inverse. Proc. Amer. Math. Soc. 124 (1996) 47-59. MR 1291781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel S. Moak. Combinatorial multinomial matrices and multinomial Stirling numbers . Proc. Amer. Math. Soc. 108 (1990) 1-8. MR 965944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard H. Hudson and Kenneth S. Williams. Cauchy-type congruences for binomial coefficients . Proc. Amer. Math. Soc. 85 (1982) 169-174. MR 652435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alan H. Stein. Exponential sums related to binomial coefficient parity . Proc. Amer. Math. Soc. 80 (1980) 526-530. MR 581019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. M. Garsia and S. A. Joni. A new expression for umbral operators and power series inversion . Proc. Amer. Math. Soc. 64 (1977) 179-185. MR 0444487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] George E. Andrews. Identities in combinatorics. II. A $q$-analog of the Lagrange inversion theorem . Proc. Amer. Math. Soc. 53 (1975) 240-245. MR 0389610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. P. Roselle. Coefficients associated with the expansion of certain products . Proc. Amer. Math. Soc. 45 (1974) 144-150. MR 0342406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] F. T. Howard. Formulas for the number of binomial coefficients divisible by a fixed power of a prime . Proc. Amer. Math. Soc. 37 (1973) 358-362. MR 0309737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] F. T. Howard. The number of binomial coefficients divisible by a fixed power of $2$ . Proc. Amer. Math. Soc. 29 (1971) 236-242. MR 0302459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1